# SDR AUS20020741

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 83510011107
- Condition: Chafed
- Location: Crew Oxygen Sys
- Part time: 23,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOW PRESSURE OXYGEN DISTRIBUTION PIPES FOR PILOT AND CO-PILOT OXYGEN SUPPLY EXTENSIVELY CHAFED FROM CONTACT WITH THE LH AND RHFLIGHT COMPARTMENT SHELVES. CHAFING DAMAGE IN SOME AREAS WAS0.508MM TO 0.584MM (0.020IN TO 0.023IN) DEEP. DAMAGE LIMITIS 0.254MM (0.010IN). PIPES HAD PROTECTIVE TEFLON SPIRAL WRAP  INSTALLED WHICH WAS IN GOOD CONDITION SUGGESTING THAT THE CHAFING HAD OCCURRED PRIOR TO FITMENT OF THE SPIRAL WRAP. FOUND DURING  INSPECTION IAW TSI-DHC8-35-003.
